An institution-independent proof of Craig interpolation theorem

Studia Logica 77 (1):59 - 79 (2004)
We formulate a general institution-independent (i.e. independent of the details of the actual logic formalised as institution) version of the Craig Interpolation Theorem and prove it in dependence of Birkhoff-style axiomatizability properties of the actual logic.We formalise Birkhoff-style axiomatizability within the general abstract model theoretic framework of institution theory by the novel concept of Birkhoff institution.
Keywords interpolation  axiomatizability  institutions  algebraic specification
Categories (categorize this paper)
DOI 10.1023/B:STUD.0000034185.62660.d6
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 23,189
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

View all 8 citations / Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

17 ( #268,374 of 1,940,952 )

Recent downloads (6 months)

2 ( #333,819 of 1,940,952 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.